# SDR C2XA99CL105

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IND-CLE - FLT 3062 - THE CREW REPORTED THAT BOTH PACKS HAVE A BURNING SMELL ON THE GROUND.  THE AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN BOTH PACKS ON THE GROUND AND FOUND NO DEFECTS WITH THE SYSTEM IAW EMB120MM 21-50-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
